Síguenos en Twitter     Síguenos en Facebook     Síguenos en YouTube     Siguenos en Linkedin     Correo Grupsagessa     Gmail     Yahoo Mail     Dropbox     Instagram     Slack     Google Drive     Print     StumbleUpon     StumbleUpon     StumbleUpon

SOBRE EL AUTOR **

Mi foto
FACP. Colegio de médicos de Tarragona Nº 4305520 / fgcapriles@gmail.com

WORLD EMERGENCY MEDICINE SOCIETIES & RELATED

Search

Content:

lunes, 3 de diciembre de 2012

Digoxina en fibrilación auricular

Increased mortality with digoxin in AF
Heartwire. November 30, 2012. Sue Hughes
"Lexington, KY - The use of digoxin in patients with atrial fibrillation (AF) is being called into question, with the publication of a new study suggesting it is associated with a significant increase in all-cause mortality.
The study, a propensity-adjusted analysis of the AFFIRM trial that controlled for multiple comorbidities, was published online on November 27, 2012 in the European Heart Journal. It found an overall 41% increase in all-cause mortality in patients taking digoxin vs those not taking digoxin. The increase in all-cause mortality was consistently observed in men and women and in patients with and without underlying heart failure."
*


Increased mortality among patients taking
digoxin-analysis from the AFFIRM study
Withbeck M y col. European Heart Journal Advance Access published November 27, 2012
"Digoxin was associated with a significant increase in all-cause mortality in patients with AF after correcting for clinical characteristics and comorbidities, regardless of gender or of the presence or absence of HF. These findings call into question the widespread use of digoxin in patients with AF."